Seroquel-Quetiapine Nightmares

I hate Seroquel. I have been on and off this medication for four years. Starting it, being on it and finishing it is a nightmare. When starting it it causes me to hallucinate and makes like a zombie. When settled at a nice dosage I then have withdrawal and it needs increasing again and again making it impossible to come off. I have been coming off it slowly for the past month. I am fed up of how it makes me constantly hungry, I’ve put on a stone, and the worst is how much it makes me sleepy and how groggy it makes me in the morning. I normally sleep 12+ on it. However, it is the only anti-psychotic that actually stabilises my mood. Anyway, I’m down to 25 mg which is the lowest ever after weeks of insomnia and tantrums. I am on Zopiclone short term to help me sleep but of course that makes me sleep more too! I can’t maintain any routine, and my nights and days seem never ending. Going my first night only on the sleeping pills tonight wish me luck 🙂 Amy Belle 

8 thoughts on “Seroquel-Quetiapine Nightmares

  1. I know your struggle with Seroquel… I have been on and off that med until it finally made my blood sugar levels sky high and they thought I was diabetic… ugh what a nightmare! I was on 100mg in the morning, 300mg at night, and 50-3x a day for anxiety. No longer on it, but took a remaining one I had left over to help me sleep and it knocked me out for almost a full time! I know the Seroquel struggle all too well!!! Good Luck with your meds! 🙂

    Liked by 1 person

    1. OH MY GOODNESS you poor thing! That is the weirdest way of taking Seroquel I have ever heard of! I guess it is such a strong medication that you need to break it down. I was a zombie and I could hardly walk on 375mg at night so I don’t know how you functioned bless you! Yes it gave me low blood sugar lol! It is a horrible medicine. How long did it take for you to come off it?

      Like

  2. You already know my thoughts on this medicine…I hated it and it took me months to finally quit. I’ve gained 15lbs from it that I’ve been unable to lose and it didn’t help me at all. I’m actually sleeping better now without it. If you’re going to quit though, please do so carefully and by tapering off it slowly.

    Liked by 1 person

    1. Yes the weight gain from this medicine is terrible! I am so glad you are sleeping better- have you found that you don’t feel so groggy when you wake up in the morning? I have been down to 25mg for the last four days I didn’t know whether too stay like that for a few more days- I am just fed up of sleeping and not living my life ! xxxx

      Liked by 1 person

      1. I take cymbalta now which makes me more generally tired than anything else. No I don’t wake up groggy anymore and my brain is functioning better as far as not having the “fog” of seroquel. It takes me longer to fall asleep, but I’m not getting any less sleep than before and not waking up feeling hung over.

        Liked by 1 person

      2. It could also be that months of sleep deprivation have finally caught up with me so Idk. Either way I’m glad I beat Seroquel. I don’t have bipolar or schizophrenia so I never saw the logic in taking a powerful antipsychotic drug.

        Liked by 1 person

      3. You done so well I am glad for you. You may not have them disorders but that doesnt make your mental illness any less important x Doctors often prescribe it as a sleeping add or mood stabliser x

        Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s